Alert archive / California / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 118, NWS Las Vegas, NV
NWS Las Vegas, NV issued this severe thunderstorm warning at Aug 1, 2011, 8:30 PM PDT for San Bernardino County, California; Mohave County, Arizona. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 1, 2011, 8:30 PM PDT (03:30 UTC)
- Expired
- Aug 1, 2011, 9:15 PM PDT
- In force
- 45 min
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
Counties Mohave County, AZ, San Bernardino County, CA
The radar
The Las Vegas radar (KESX), 159 km from the middle of the area, began a volume at 03:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Yuma Prvg Ground, AZ (K1Y7), launched 00:00Z, 3.5 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 177 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 2423 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- -15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
044
WUUS55 KVEF 020330
SVRVEF
AZC015-CAC071-020415-
/O.NEW.KVEF.SV.W.0118.110802T0330Z-110802T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
830 PM MST MON AUG 1 2011
THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN MOHAVE COUNTY IN NORTHWEST ARIZONA...
EXTREME SOUTHEASTERN SAN BERNARDINO COUNTY IN SOUTHERN
CALIFORNIA...
* UNTIL 915 PM MST/915 PM PDT/.
* AT 823 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR THREE DUNES CAMPGROUND...OR
7 MILES SOUTHEAST OF LAKE HAVASU CITY...AND MOVING EAST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...CATTAIL COVE STATE PARK...CRAZY HORSE
CAMPGROUND...THREE DUNES CAMPGROUND AND BLACK MEADOW LANDING
CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS CAPABLE OF PRODUCING DAMAGING WINDS WHICH CAN BRING
DOWN TREES AND POWER LINES AND CAUSE SIGNIFICANT BLOWING DUST AND
DEBRIS. IN ADDITION...HAIL AND LIGHTNING ARE LIKELY. LIGHTNING CAN
KILL! TAKE COVER IN A SUBSTANTIAL SHELTER AND STAY AWAY FROM WINDOWS
UNTIL THE STORM PASSES.
REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE LAS VEGAS
NATIONAL WEATHER SERVICE FACEBOOK PAGE OR TWITTER #NWSVEGAS.
&&
LAT...LON 3445 11439 3455 11414 3434 11402 3432 11413
3433 11414 3432 11414 3429 11431
TIME...MOT...LOC 0330Z 249DEG 7KT 3440 11423
$$
JS2 follow-up statements
549
WWUS55 KVEF 020353
SVSVEF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
853 PM MST MON AUG 1 2011
AZC015-CAC071-020415-
/O.CON.KVEF.SV.W.0118.000000T0000Z-110802T0415Z/
MOHAVE AZ-SAN BERNARDINO CA-
853 PM MST MON AUG 1 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM
MST/915 PM PDT/ FOR EXTREME SOUTHEASTERN SAN BERNARDINO AND EXTREME
SOUTH CENTRAL MOHAVE COUNTIES...
AT 842 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED JUST NORTH OF THREE
DUNES CAMPGROUND...OR 8 MILES SOUTHEAST OF LAKE HAVASU CITY...MOVING
EAST AT 10 MPH.
THE SEVERE THUNDERSTORM WILL IMPACT HIGHWAY 95 BETWEEN MILE MARKERS
176 AND 168. STRONG WIND GUSTS COULD ALSO IMPACT THE SOUTHERN AREAS
OF LAKE HAVASU CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS CAPABLE OF PRODUCING DAMAGING WINDS WHICH CAN BRING
DOWN TREES AND POWER LINES AND CAUSE SIGNIFICANT BLOWING DUST AND
DEBRIS. IN ADDITION...SMALL HAIL AND LIGHTNING ARE LIKELY. LIGHTNING
CAN KILL! TAKE COVER IN A SUBSTANTIAL SHELTER AND STAY AWAY FROM
WINDOWS UNTIL THE STORM PASSES.
REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE LAS VEGAS
NATIONAL WEATHER SERVICE FACEBOOK PAGE OR TWITTER #NWSVEGAS.
&&
LAT...LON 3445 11439 3455 11414 3434 11402 3432 11413
3433 11414 3432 11414 3429 11431
TIME...MOT...LOC 0350Z 249DEG 7KT 3441 11419
$$
JS340
WWUS55 KVEF 020413
SVSVEF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
913 PM MST MON AUG 1 2011
AZC015-CAC071-020423-
/O.EXP.KVEF.SV.W.0118.000000T0000Z-110802T0415Z/
MOHAVE AZ-SAN BERNARDINO CA-
913 PM MST MON AUG 1 2011
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN SAN
BERNARDINO AND EXTREME SOUTH CENTRAL MOHAVE COUNTIES WILL EXPIRE AT
915 PM MST/915 PM PDT/...
THE THUNDERSTORM THAT PRODUCED THE SEVERE WINDS HAS WEAKENED AND THE
WARNING WILL BE ALLOWED TO EXPIRE ON TIME.
LAT...LON 3445 11439 3455 11414 3434 11402 3432 11413
3433 11414 3432 11414 3429 11431
TIME...MOT...LOC 0413Z 249DEG 7KT 3443 11414
$$
JSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 8:04 PM PDT, 26 minutes earlier.
Area forecast discussion, Aug 1, 8:04 PM PDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 804 PM PDT MON AUG 1 2011 .SYNOPSIS...DRIER AIR WILL MOVE OVER THE AREA THROUGH THE MIDDLE OF THE WEEK. THIS WILL CONFINE THUNDERSTORMS TO MAINLY THE EASTERN PORTION OF THE AREA ON TUESDAY AND THEN MAINLY OVER ARIZONA ON WEDNESDAY...BEFORE DRY CONDITIONS EXIST AREAWIDE ON THURSDAY. TEMPERATURES WILL BE NEAR NORMAL THROUGH THE WEEK. && .UPDATE...STILL WATCHING STORMS AND ISSUING VARIOUS SEVERE/FLOOD WARNINGS AND ADVISORIES. I DID TAKE THE TIME TO UPDATE GRIDS TO INCREASE POPS AND ADD THUNDERSTORMS TO THE FORECAST ACROSS SOME AREAS THAT DID NOT MENTION THEM THIS EVENING...PARTICULARLY SAN BERNARDINO AND SOUTHERN PORTIONS OF INYO...CLARK AND MOHAVE COUNTIES. IT STILL LOOKS LIKE THE LAS VEGAS VALLEY WILL LIKELY NOT SEE ANY THUNDERSTORMS THIS EVENING AS THE 00Z SOUNDING SHOWED A PRETTY GOOD STABLE LAYER AT ABOUT 700MB AND DAYTIME HEATING HAS ENDED. -HARRISON- && .PREV DISCUSSION... 235 PM PDT MON AUG 1 2011 .SHORT TERM...QUESTION EARLY TODAY WAS WOULD THE DRY AIR ALOFT OVERCOME THE SURFACE MOISTURE/DYNAMICS THIS AFTERNOON AND OVERALL THE ANSWER HAS BEEN YES IT WILL. ISOLATED CONVECTION HAS BEEN NOTED MAINLY OVER THE CWA BOUNDARY AREAS...AND STILL NOT OUT OF THE QUESTION THAT AN ISOLATED THUNDERSTORM WILL FORM OVER THE CWA MOUNTAINS INTO THE EVENING...BUT OVERALL THE EVENING SHOULD BE FAIRLY QUIET. EXPECT FURTHER DRYING TO TAKE PLACE ON TUESDAY AS A TROUGH BEGINS TO DEVELOP OFF THE PACNW COAST AND SLOWLY TURNS THE FLOW ALOFT OVER THE CWA TO MORE SOUTHWEST. THIS PROCESS WILL CONTINUE INTO WEDNESDAY WITH DRY SOUTHWEST FLOW OVER THE AREA BY THURSDAY. THE RESULT WILL BE TO CONFINE THE THUNDERSTORM CHANCES ON TUESDAY TO MAINLY THE EASTERN PORTION OF THE CWA AND THEN MAINLY ARIZONA ON WEDNESDAY...BEFORE DRY CONDITIONS EXIST CWA WIDE ON THURSDAY. OVERALL PATTERN WILL KEEP BASICALLY DIURNAL WINDS OVER THE AREA...WHILE DAYTIME TEMPERATURES WILL BE NEAR TO SLIGHTLY BELOW NORMAL. && .LONG TERM...WELL IT LOOKS LIKE THE MONSOON WILL BE TAKING A BREAK IN THE EXTENDED TIME PERIOD. A TROUGH AXIS ALONG THE WEST COAST WILL KEEP THE AREA IN A SOUTHWEST FLOW ALOFT FROM THURSDAY MORNING THROUGH SATURDAY NIGHT. THIS SHOULD ALLOW DRY AND STABLE AIR TO SPREAD OVER THE ENTIRE AREA AND THUS THE FORECAST WAS KEPT DRY AND MAINLY CLEAR. A SHORTWAVE EMBEDDED WITHIN THE MEAN WEST COAST TROUGH IS FORECAST TO EJECT INLAND ON SATURDAY NIGHT INTO SUNDAY ACROSS THE PAC NW. AT THIS SAME TIME AN UPPER TROUGH AND ASSOCIATED SURFACE COLD FRONT ARE FORECAST TO SLIDE ACROSS THE GREAT LAKES AND NORTHEASTERN UNITED STATES. THIS SHOULD SET UP A PATTERN CHANGE THAT HELPS TO RETROGRADE THE PERSISTENT UPPER RIDGE THAT HAS BEEN OVER TEXAS AND OKLAHOMA FURTHER WEST TOWARDS ARIZONA AND NEW MEXICO FOR THE EARLY PART OF NEXT WEEK. FOR US THIS WILL RESULT IN CONTINUED DRY WEATHER WITH ABUNDANT SUNSHINE AS ANY MONSOON MOISTURE WOULD BE KEPT OUT BY THE WEAK FLOW ALOFT. TEMPS SHOULD REMAIN AT OR ABOVE NORMAL. I DID GO A LITTLE ABOVE GUIDANCE EARLY NEXT WEEK AS THE PROGGED 500 MB HEIGHTS AND 850-700 MB LAYER TEMPS SUPPORTED HIGHS AT LEAST NEAR NORMAL...IF NOT A LITTLE ABOVE. && .AVIATION...FOR MCCARRAN...SO FAR THE ATMOSPHERE HAS STRUGGLED TODAY TO PRODUCE ANYTHING MORE THAN SCT CLOUDS AROUND 8K FEET. WHILE A TSRA OR SHRA IS NOT ENTIRELY OUT OF THE QUESTION THIS EVENING...IF SOMETHING DEVELOPS IT SHOULD BE ISOLATED IN NATURE. AS A RESULT WE WILL JUST KEEP A CB IN THE TAF THROUGH THIS EVENING AND AMEND THE TAF IF NEEDED. OTHERWISE WINDS SHOULD FAVOR TYPICAL DIURNAL DIRECTIONS AND SPEEDS THROUGH TUESDAY AFTERNOON. FEW-SCT CLOUDS AOA 8K FEET TONIGHT THROUGH LATE TUESDAY MORNING. ENOUGH MOISTURE AND INSTABILITY IS EXPECTED TO LINGER ACROSS THE AREA ON TUESDAY AFTERNOON AND EVENING THAT TSRA MAY DEVELOP ONCE AGAIN. MODELS SHOW SIGNIFICANTLY MORE MOISTURE TO WORK WITH TOMORROW AFTERNOON AND EVENING...BUT GIVEN THE TREND OF THINGS TODAY...CONFIDENCE IN TSRA DEVELOPMENT TOMORROW IS REDUCED...AND THUS WILL JUST PLACE A CB IN THE TAF STARTING AT 20Z. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...SCT SHRA/TSRA THIS EVENING...WITH THE GREATEST COVERAGE OVER WESTERN INYO COUNTY AND MOHAVE COUNTY. TSRA COULD GENERATE GUSTY AND ERRATIC WINDS AS WELL AS REDUCED CIGS AND VSBY IN AND NEAR THEM. OTHERWISE WINDS WILL FAVOR DIURNAL DIRECTIONAL TRENDS THROUGH TUESDAY AFTERNOON. CLOUDS WILL MAINLY BE SCT-BKN THIS EVENING AOA 8K FEET WITH A FEW CLOUDS AOA 8K FEET TONIGHT. ON TUESDAY ISOLATED TSRA WILL BE POSSIBLE ONCE AGAIN MAINLY ACROSS MOHAVE...LINCOLN AND TO A LESSER EXTENT CLARK AND EASTERN SAN BERNARDINO COUNTIES IN THE AFTERNOON AND EVENING. CLOUDS WILL BE FEW-SCT AOA 8K FEET AT BEST OVER THE WESTERN HALF OF THE AREA AND SCT-BKN AOA 8K FEET OVER EASTERN AREAS. && .CLIMATE...EFFECTIVE TODAY THE NEW 30 YEAR CLIMATOLOGICAL NORMALS ISSUED BY THE NATIONAL CLIMATIC DATA CENTER/NCDC WILL BE IMPLEMENTED INTO ROUTINE CLIMATE PRODUCTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE. THESE NEW NORMALS ARE FOR THE PERIOD OF 1981-2000 AND REPLACE THE 1971-2000 NORMALS THAT WERE PREVIOUSLY USED. THERE WILL BE A LAG TIME WITH THE NORMALS ON OUR WEBSITE ON SOME WEBPAGES AND WE WILL BE WORKING ON GETTING THESE UPDATED OVER THE NEXT FEW WEEKS. && .VEF WATCHES/WARNINGS/ADVISORIES... NV...NONE. AZ...NONE. CA...NONE. && JENSEN/STACHELSKI HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Aug 1, 2:46 AM PDT, 17 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 246 AM PDT MON AUG 1 2011 AZZ001>003-036-CAZ519>527-NVZ014>022-020700- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 246 AM PDT MON AUG 1 2011 /246 AM MST MON AUG 1 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY...MAINLY OVER THE MOUNTAINS...AND THEN MOVE TO THE NORTHEAST. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORM CHANCES WILL DECREASE FROM WEST TO EAST TUESDAY AND WEDNESDAY...BUT ANY STRONGER STORMS MAY STILL PRODUCE SEVERE WEATHER. HAZARDOUS WEATHER IS NOT LIKELY THURSDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT LIKELY TODAY. HOWEVER...SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MORGAN
In the hours before
Local storm report, Aug 1, 6:07 PM PDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
607 PM PDT MON AUG 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM FLASH FLOOD 4 SE KEELER 36.43N 117.82W
08/01/2011 INYO CA LAW ENFORCEMENT
CALIFORNIA HIGHWAY PATROL REPORTED THAT STATE ROUTE 136
WAS CLOSED DUE TO A FLASH FLOOD. ABOUT 20 VEHICLES WERE
TRAPPED ON HIGHWAY 190 DUE TO THE VOLUME OF WATER ON THE
ROADS.
&&
STACHELSKILocal storm report, Aug 1, 6:36 PM PDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
636 PM PDT MON AUG 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM TSTM WND GST NEEDLES AIRPORT 34.77N 114.62W
08/01/2011 M52.00 MPH SAN BERNARDINO CA ASOS
&&
STACHELSKILocal storm report, Aug 1, 6:40 PM PDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
640 PM PDT MON AUG 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HEAVY RAIN 4 NE BARSTOW 34.92N 117.02W
08/01/2011 M0.70 INCH SAN BERNARDINO CA TRAINED SPOTTER
A SPOTTER MEASURED 0.70 INCH OF RAIN IN 35 MINUTES IN
BARSTOW.
&&
STACHELSKILocal storm report, Aug 1, 6:52 PM PDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAS VEGAS NV
652 PM PDT MON AUG 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM HAIL 2 SW TWENTYNINE PALMS 34.12N 116.09W
08/01/2011 E0.50 INCH SAN BERNARDINO CA TRAINED SPOTTER
A SPOTTER REPORTED HAIL RANGING FROM PEA TO DIME SIZE IN
TWENTYNINE PALMS.
0408 PM TSTM WND GST 4 ESE WEST WIND AERO 34.12N 115.85W
08/01/2011 M54.00 MPH SAN BERNARDINO CA TRAINED SPOTTER
A SPOTTER MEASURED A 54 MPH THUDNERSTORM WIND GUST IN
WONDER VALLEY SOUTH. VISIBILITY WAS REDUCED TO NEAR ZERO
IN BLOWING DUST.
0554 PM FLASH FLOOD 4 SE KEELER 36.43N 117.82W
08/01/2011 INYO CA LAW ENFORCEMENT
CALIFORNIA HIGHWAY PATROL REPORTED THAT STATE ROUTE 136
WAS CLOSED DUE TO A FLASH FLOOD. ABOUT 20 VEHICLES WERE
TRAPPED ON HIGHWAY 190 DUE TO THE VOLUME OF WATER ON THE
ROADS.
0617 PM TSTM WND DMG 4 NE BARSTOW 34.91N 117.02W
08/01/2011 SAN BERNARDINO CA LAW ENFORCEMENT
CALIFORNIA HIGHWAY PATROL REPORTED POWER LINES WERE DOWN
AT STATE ROUTE 58 AT IRWIN ROAD.
0624 PM TSTM WND GST NEEDLES AIRPORT 34.77N 114.62W
08/01/2011 M52.00 MPH SAN BERNARDINO CA ASOS
0635 PM HEAVY RAIN 4 NE BARSTOW 34.92N 117.02W
08/01/2011 M0.70 INCH SAN BERNARDINO CA TRAINED SPOTTER
A SPOTTER MEASURED 0.70 INCH OF RAIN IN 35 MINUTES IN
BARSTOW.
&&
SUMMARY OF EVENTS SO FAR FROM TODAY.
STACHELSKILocal storm report, Aug 1, 7:04 PM PDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
704 PM PDT MON AUG 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM HEAVY RAIN 3 N DAGGETT 34.90N 116.89W
08/01/2011 E0.50 INCH SAN BERNARDINO CA TRAINED SPOTTER
A SPOTTER REPORTED FOUR INCHES OF WATER ON A STREET IN
YERMO.
0658 PM HAIL 3 N DAGGETT 34.90N 116.89W
08/01/2011 E0.25 INCH SAN BERNARDINO CA TRAINED SPOTTER
PEA SIZE HAIL WAS REPORTED BY A SPOTTER IN YERMO.
&&
STACHELSKILocal storm report, Aug 1, 7:18 PM PDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
718 PM PDT MON AUG 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND GST BARSTOW-DAGGETT AP 34.85N 116.79W
08/01/2011 M54.00 MPH SAN BERNARDINO CA ASOS
&&
STACHELSKIThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 5:29 PM PDT | Severe Thunderstorm Warning | VEF | San Bernardino | 46 min |
| Aug 1, 5:30 PM PDT | Severe Thunderstorm Warning | VEF | San Bernardino | 45 min |
| Aug 1, 6:21 PM PDT | Areal Flood Advisory | VEF | San Bernardino | 72 min |
| Aug 1, 6:32 PM PDT | Areal Flood Advisory | VEF | Inyo | 94 min |
| Aug 1, 6:45 PM PDT | Flash Flood Warning | VEF | San Bernardino | 3 hr |
| Aug 2, 12:13 PM PDT | Areal Flood Advisory | VEF | Mohave | 3 hr |
| Aug 2, 1:23 PM PDT | Areal Flood Advisory | VEF | Mohave | 2 hr |
Nearby
Severe Thunderstorm Warnings in California, 2011Severe Thunderstorm Warnings in Arizona, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.